# SDR AALA202512242444

- Difficulty date: December 20, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 46,181 hours, 19,793 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Reservoir
- Condition: Underserviced
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAXI LEFT BRAKE PEDAL MAKE A HIGH PITCH SQUEAL WHEN PEDALDEPRESSED. YOU CAN FEEL A VIBRATION IN BRAKE PEDAL AND SEE ACCUMULATOR PRESSURE FLUCTUATE SLIGHTLY. FLIGHT ATTENDANTS COULD ALSO HERE THE NOISE IN THE CABIN. MAINTENANCE FOUND THE HYDRAULIC RESERVOIR AIR PRESSURE WAS LOW, SERVICED RESERVOIR AND BLEED THE BRAKE SYSTEM PER AMM 12-12-00 AND 32-44-00. A SATISFACTORY OPERATIONAL / TAXI CHECK WAS ACCOMPLSIHED WITH NO VIBRATION NOTED IN THE PEDALS.
